A 38-year-old female asked:
chemical taste after rool canal an its burning my tongue is it normal or should i call the dentist?
2 doctor answers
Dr. Theodore Davantzis answered
39 years experience Dentistry
Chemical Taste: You may have leakage of the sterilant under the temporary filling. This is not uncommon and usually passes in a day or so. If the root canal was recently finished, it may be the oil of cloves that's part of the cement used for the gutta percha. This should also pass in a day or so. Call your dentist for further guidance.
Answered on Jun 8, 2016
Dr. Daniel Wolter answered
29 years experience Dentistry
It's Unusual: A chemical taste and burning--with or without recent dental work--is unusual and should be checked. The dentist/endodontist who did the root canal treatment for you should be able to help you figure out what's going on. Give him/her a call right away, just in case your infection isn't responding to therapy as planned. It may also be unrelated to the recent treatment. In any case, don't wait.
Answered on Jun 11, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Lactating after tubal ligation is that normal should i be worried i had it done in september and its been going on for a couple weeks now
How soon after food should i take my anti biotics does it matter if idrink hot soup or have cold drinks after taking the anti biotics
I woke up with an extremely red eye half of the white of my eye is solid red it is not sore and vision is fine should i seek medical attention
I have pain in my right hand whenever i pick stuff up that is heavy the pain lasts for an hour or so after picking something heavy up
I just had my pap smear it came back normal however i smell a odor alot of the timealmost like a cardboard smell it is worse after sex
I have a rash with red little bumps that appear on my shoulder blade about two ago i dont know what it is or if i should go tgo the hospotal
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!